# SDR UIEA2025102801282

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 97,024 hours, 16,197 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING CRUISE, CARGO FIRE MAIN DECK ZONE 11 EICAS MSG.  FOUND MESSAGE 26330/26331 NOT ACTIVE. CREW CONFIRMED NO ACTUAL SMOKE/FIRE ON MAIN DECK. CARGO CONSISTS OF FLOWERS. SMOKE DETECTOR TEST PASSED PER AMM 26-14-01. NO FURTHER DEFECTS NOTED
